# SDR CHQA200900017

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 20,764 hours, 16,231 cycles
- Engine: Allsn AE3007A
- Engine time: 16,699 hours, 12,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01314
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,443 hours, 8,119 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE INOP ON THE LEFT AND RIGHT SIDES.  THE NR 3 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
